# SDR 2002UALA01602

- Difficulty date: October 18, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N352UA
- Make and model: Boeing 737322
- Aircraft serial: 24320
- Aircraft time: 42,387 hours, 22,881 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE SKIN DOUBLER AT FORWARD EDGE OF FORWARD PIT DOOR CUTOUT 13 INCHES ABOVE LOWER EDGE.  MAJOR REPAIR ACCOMPLISHED.  TRIPLER REPAIR.
